Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and imbalance in a diabetic?

My husband has been diagnosed with diabetes. We have managed it through diet. One of the things he has been experiencing (which caused us to find out he was diabetic) was a dizziness and imbalance. He does not get sick to his stomach or nauseated. He s had an MRI to rule out ear problems and brain problems. This waxes and wanes and he seems to get this the same time every day. Blood monitoring shows no real spike in sugars and blood pressure is not low or outragious. What could this be? We have been told that it is from the neuropathy he experiences, but once we got the blood sugar in safe range, he was experiencing this less and less - duration, etc. Now it has returned in full force.
Thu, 8 Jul 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

I would suggest you find a doctor that can refer him for vestibular rehabilitation therapy. All the appropriate testing has been done, from what you have listed. This is the next step.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Peripheral neuropathy


What causes dizziness and imbalance in a diabetic?

Hi, I would suggest you find a doctor that can refer him for vestibular rehabilitation therapy. All the appropriate testing has been done, from what you have listed. This is the next step. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist